# SDR DALA2018072404656

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 54,529 hours, 17,858 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Not Seated
- Location: Door Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 LT DOOR SLIDE ARM / DISARM INDICATOR LIGHT ABOVE DOOR DOES NOT EXTINGUISH. RESEATED RELAY K10257, SYSTEM OPS TEST GOOD, OK FOR SVC.
